# SDR AALA202508122994

- Difficulty date: May 20, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N183UW
- Make and model: Airbus A321-211
- Aircraft serial: 1539
- Aircraft time: 76,959 hours, 29,923 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: D57252403002
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION LEFT WING TRAILING EDGE TOP SKIN PANEL LOWER SURFACE BETWEEN RIBS 7A AND RIB 8. REPAIRED SKIN PANEL PER EA 365407.
